# SDR USAA2011121400021

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 34,672 hours, 20,055 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SMELLED ELECTRICAL BURNING SMELL IN FORWARD GALLEY ON DESCENT INTO RDU.  TURNED OFF ALL ITEMS IN FORWARD GALLEY AND SMELL DISSIPATED.  FOUND FORWARD COFFEEMAKER TO HAVE BURNT COFFEE ON HEATER PAD.  CLEANED COFFEEMAKER HEATING PAD.  RAN ALL GALLEY ELECTRICAL EQUIPMENT FOR SEVERAL HOURS.  OPS CHECKED GOOD AND NO BURNING SMELL NOTED.
